| Catalog Number |
157002135 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Weakness (2145); Test Result (2695)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint description: may 19, 2017: legal medical records received.Pfs alleges pain, weakness, swelling in both legs, grinding and clicking upon bending.Patient was advised for revision when pain is persisted.After review of medical records for mdr reportability, there are no laboratory results or examination notes for the alleged swelling and clicking.Shall there be any information received , this complaint will be updated.Update ad 8 aug 2018: (b)(4) has been reopened under (b)(4) due to the receipt of ppf and sticker sheets.Ppf alleges elevated metal ions.Doi: (b)(6) 2007; dor: none reported(left hip).Patient is bilateral.See (b)(4) for right hip.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.